# SDR MWEA00374

- Difficulty date: April 24, 2000
- Submitted: April 26, 2000
- Operation: Air carrier
- Aircraft: N900ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45841
- Aircraft time: 71,598 hours, 87,302 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Part number: 59101417
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR IS CHAFED AROUND LIGHTENING HOLE EDGE, BELOW FORWARD HINGE ARM.  FABRICATED AND INSTALLED NEW REPAIR DOUBLER.
